# SDR UPS09554792

- Difficulty date: February 13, 2009
- Submitted: February 24, 2009
- Operation: Air carrier
- Aircraft: N438UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25469
- Aircraft time: 17,391 hours, 11,352 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C4 FIRE LOOP RAIL CHAFED 8 INCHES FROM AFT END OF RT APU DOOR.  REMOVED, FABRICATED AND INSTALLED PER SRM 51-40-02 M/M 26-15-02-4.
